# SDR UIEA2020082801886

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,524 hours, 16,692 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Equp Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST 1 INOP (AFT EQUIPMENT/LAV/GALLEY EXHAUST (VENT) FANS)( TRANSF TO MDDR # 133492 PER MEL 21-58-05, DUE DATE 06 SEP 20 T/I : BH 1155.   LP 1154878: RESEATED CONNECTOR AT AFT EQUIPMENT FAN IAW AMM 21-58-41. OPS CHK GOOD. THIS CLEARS MDDR 133492. )
